# SDR SWAA2014082631209

- Difficulty date: August 24, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N287AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 28,368 hours, 12,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 83925
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN CABIN CB POPPED.  R & R CHARGER IAW AMM.
